# SDR COMA9710488

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12036904017
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT GALLEY AREA IS LOOSE.  SECURED FLOOR LIGHT ASSY.
